A central limit theorem for the stochastic heat equation

Visa fullständig post



Permalänk

http://hdl.handle.net/10138/335658

Citation

Huang , J , Nualart , D & Viitasaari , L 2020 , ' A central limit theorem for the stochastic heat equation ' , Stochastic Processes and Their Applications , vol. 130 , no. 12 , pp. 7170-7184 . https://doi.org/10.1016/j.spa.2020.07.010

Titel: A central limit theorem for the stochastic heat equation
Författare: Huang, Jingyu; Nualart, David; Viitasaari, Lauri
Upphovmannens organisation: Department of Mathematics and Statistics
Datum: 2020-12
Språk: eng
Sidantal: 15
Tillhör serie: Stochastic Processes and Their Applications
ISSN: 0304-4149
DOI: https://doi.org/10.1016/j.spa.2020.07.010
Permanenta länken (URI): http://hdl.handle.net/10138/335658
Abstrakt: We consider the one-dimensional stochastic heat equation driven by a multiplicative space-time white noise. We show that the spatial integral of the solution from -R to R converges in total variance distance to a standard normal distribution as R tends to infinity, after renormalization. We also show a functional version of this central limit theorem. (C) 2020 Elsevier B.V. All rights reserved.
Subject: Stochastic heat equation
Central limit theorem
Malliavin calculus
Stein's method
CHAOTIC CHARACTER
111 Mathematics
Referentgranskad: Ja
Licens: cc_by_nc_nd
Användningsbegränsning: openAccess
Parallelpublicerad version: acceptedVersion


Filer under denna titel

Totalt antal nerladdningar: Laddar...

Filer Storlek Format Granska
Huang_A_CENTRAL ... TOCHASTICHEAT_EQUATION.pdf 209.6Kb PDF Granska/Öppna

Detta dokument registreras i samling:

Visa fullständig post